Announcement

Announcement Module
Collapse
No announcement yet.

vibration feeling in my foot

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • vibration feeling in my foot

    Hi
    ive been having a few problems lately as my lupus as been active. i think im now comming out of a flare but im having a really funny sentaion in the underneath of my right foot. It feels like my phone is on vibrate at the bottom of my foot! really strange. could this be anything to do with lupus? ive been having a hot senstion in the same foot but at the top but the doc wasnt concerned over it when i mentioned it, could they be related?
    also i have been ill with chicken pox the last week and had headach, sore throat and generally feeling under the wether.

    anyone got any advice?

  • #2
    Hi Bev,
    I get this too, sometimes it feels as if the floor is vibrating. I have had it for about 2 years now, sometimes worse than others but it never really seems to go.
    I have mentioned it to a neuro, rheumy & my gp and none of them seem to be bothered about it. I do take amytripline for peripheral neuropathy, I get painful prickling sensations in my arms & legs but it doesn't seem to stop the vibrations.
    Its worse if I have been walking or on my feet more than normal, I get the hot sensations too, it feels like warm water being poured onto my feet.
    Sorry to hear about your chicken pox, hope you feel better soon.
    Take care
    Clare

    Comment


    • #3
      Hi Bev,

      Probably not much help but I'd advise telling your doc/rheumy again. I've been having a similar thing and told my rheumy, consequently I'm now having steroid infusions to help (hopefully!)

      Each of us is in different circumstances and I've been swapped from Azathioprine to Cellcept and had my Prednisolone increased to 40mg again so wasn't sure if it was a side effect but my rheumy and GP have both been really supportive and I've been given stronger painkillers to help as well.

      Sorry to hear you've had chicken pox. I had it as a adult about 11 years ago and it was horrible.

      I pray you get some relief soon.

      Comment


      • #4
        Hi I thought I was losing my mind I am constantly thinking my pager is vibrating I get this feeling in my thighs all the time it must be from the lupus

        Comment


        • #5
          Hi Bev, I've had similar problems and mine has been eased by taking gabapentin. Definitely worth mentioning to the doctor.

          Take care.

          Comment


          • #6
            thanks everyone for replying! thought i was going mad when i first felt it! its been pretty constant for the last 24hours so its really starting to bug me now! im glad to know its not all in my head and other people are experiencing it! I dont see my rheumatologist until dec but ive added it to my list of things to tell her! im only on plaquenil and steroids at the min although i lower my dose of steroids each month as my doc wants to see how i am off them.
            thanks again for replying any information/advice is very welcome!

            Comment


            • #7
              Hi Bev,

              Like Tracy I used to get this before being put on meds for neuropathic pain (first tegretol then gabapentin as that wasn't doing enough). I used to get weird vibration in the soles of my feet and also extreme tickles - it was very weird. It didn't happen for too long and I can't even remember if I told my neuro or just thought she'll look at me like I'm mad again... but really, you should tell your doc - the whole picture is important.

              Katharine

              Comment


              • #8
                Yes same hear, funny sensations feeling like I was walking on pebbles ,restless legs syndrome, tingling started on Lyrica had to stop because of side effects now take gabapentin and things have improved.

                Comment


                • #9
                  today i have been on my feet alot at work and im really suffering for it now. the vibration feeling is quite intense and im having a pricking feeling a bit like pins and needles and its in both feet!!! my right is worse then the left one tho! not sure if i should wait for my rheumy appointment in dec or try and get in to see my gp, not keen on that idea tho cos my gp tends to look at me like im going mad or is thinking "oh god shes here again!" there is only one nice doc there and she is always booked up! not sure what to do! anyone got any tips on how to help ease the feeling when is quite bad? ive tryed painkillers and anti inflammatories but they dont work.

                  Comment


                  • #10
                    well ive been to the hopsital appointment and my doc is sending me to see a neuro doc she thinks i may have some nerve damage in my right foot but the neuro doc will look into it more! the buzzing is still there and is sometimes in my left foot too i also get a slight tingling in my fingers from time to time. will update when ive been to see the neuro doctor.

                    Comment


                    • #11
                      :xmas3:having read everybody's comments makes me feel better because ive been getting these vibrations but i thought it was because i was tired from standing in work, didnt think it was connected to anything else . will have to make a note of everytime it happens to mention to my gp . thanks for all the support this site gives
                      MERRY CHRISTMAS ONE AND ALL AND A BETTER NEW YEAR FOR US ALL

                      Comment


                      • #12
                        I recently learned these vibrations can be caused by Lyme Disease. Lyme disease symptoms are nearly identical to lupus and some other autoimmune disease symptoms and one is often confused for the other. Also untreated Lyme disease can result in autoimmune disease/lupus (documented in humans and dogs) which further complicates diagnosis and treatment. I highly recommend you explore this possibility with your doctor.

                        Best wishes,
                        Barb

                        Comment

                        Working...
                        X